# SDR IXXA07SMN233S

- Difficulty date: November 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LOWER FUSELAGE NOSE SECTION HAS IMPROPER REPAIR AT STATION 165.000 TO STATION 70.000 LONGERON 31 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKINS AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-3-3 FIGURE 1, DC8 SRM 53-1-0 PAGE 1 AND SRM 51-1-21, DC8 SRM 51-1-8B, 51-1-20D, AND 51-3-1.
